UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Global asymptotic stability of a family of difference equations Journal article
Yang X., Tang Y.Y., Cao J.. Global asymptotic stability of a family of difference equations[J]. COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2008, 56(10), 2643-2649.
Authors:  Yang X.;  Tang Y.Y.;  Cao J.
Favorite | TC[WOS]:11 TC[Scopus]:11  IF:2.9/2.6 | Submit date:2019/02/11
Difference Equation  Equilibrium  Global Asymptotic Stability  Higher-order Difference Equation  Part Metric